Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i10.40
pages 53-64

Iterative Identification of Multiconnected Discrete Systems

Aleksey O. Zhukov
National Technical University of Ukraine "Kiev Polytechnical Institute", Kiev, Ukraine


The problem of iterative identification of multiconnected discrete systems is considered. It was shown, that in identification of such systems the most difficult is the problem of determining control and observation matrices by approximately estimated coefficients of response modal expansion. The special algorithms of this problem solution based on ideas of averaging and finding the logarithm were offered and substantiated. The fact of existence of fundamental interconnection between modal coefficients was established and relations expressing this connection are obtained. It was shown, that multichannel system increased the information content of the used data and improved quality of the model obtained.


  1. Gubarev V.F., Tigunov P.A., On peculiarities of identification of multidimensional continuous systems by data with bounded indeterminacy.

  2. Gubarev V.F., Zhukov A.O., Research of method of multidimensional discrete systems iterative identification.

  3. Zhukov A.O., Recursive identification of discrete dynamical systems with single input and single output.

  4. Gubarev V.F., Zhukov A.O., Investigation of identifiability conditions under iterative identification of discrete stationary systems.

Articles with similar content:

Modified Frequency Method of Structural-Parametric Identification of Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Sergey V. Melnichuk
Problems of Interpretation and Experimental Data Assimilation
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Vyacheslav F. Gubarev
Study of the Flow and Acoustic Fields in a Rigid-Walled Channel of Circular Cross-Section with a Local Axisymmetric Narrowing. Part 2. Numerical Results
International Journal of Fluid Mechanics Research, Vol.34, 2007, issue 3
A. O. Borisyuk
An Analysis of Processes with Variation of the Volume of a Binary Two-Phase Expeller
Heat Transfer Research, Vol.32, 2001, issue 4-6
A. M. Pylaev, M. D. Diev
Solar-GPS Navigation Dataware System for Spacecraft
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Alexander I. Tkachenko